# SDR CALA2024022200493

- Difficulty date: February 16, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 314T311435
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE I/B FAN COWL HAS EXCESSIVE PLAY AT HLD OPEN ROD STOWAGE BRACKET (6222) STOWAGE BRACKET DAMAGED AND FOUND TO BE OUT OF LIMITS IAW B767 SRM 54-23-90-1A-1. NEW REPLACEMENT BRACKET FABRICATED IAW B767 ENGINEERING DWG 314T3114 AND NEW BRACKET INSTALLED IAW B767 SRM 51-40-02 PARAGRAPH 7. REF AMES (ILN) NRC 167037-0400-0207.
